Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 24, 2013, 4:02 AM EDT for Emanuel County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2013, 4:02 AM EDT (08:02 UTC)
- Expired
- Mar 24, 2013, 4:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 4:10 AM EDT | TSTM WND DMG | Summertown, GA | PARISHIONERS AT A LOCAL CHURCH AND AN EMPLOYEE AT THE FLAT CREEK LODGE REPORTED TREES DOWN ON THE EAST SIDE OF SUMMERTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 12:48 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS52 KFFC 240802
SVRFFC
GAC107-240830-
/O.NEW.KFFC.SV.W.0073.130324T0802Z-130324T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 AM EDT SUN MAR 24 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 430 AM EDT
* AT 357 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SUMMERTOWN...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT SUNDAY
MORNING FOR GEORGIA.
&&
LAT...LON 3261 8242 3271 8247 3272 8245 3276 8244
3278 8240 3281 8241 3281 8237 3283 8235
3284 8231 3281 8222 3282 8215 3281 8213
3265 8207
TIME...MOT...LOC 0802Z 238DEG 45KT 3272 8228
$$1 follow-up statement
094
WWUS52 KFFC 240825
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 AM EDT SUN MAR 24 2013
GAC107-240834-
/O.EXP.KFFC.SV.W.0073.000000T0000Z-130324T0830Z/
EMANUEL GA-
425 AM EDT SUN MAR 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EMANUEL COUNTY
EXPIRES AT 430 AM EDT...
AT 425 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATE THE
SEVERE THUNDERSTORM HAS MOVED EAST OF THE COUNTY... AND THE SEVERE
WEATHER THREAT FOR EMANUEL COUNTY HAS ENDED FOR NOW. HOWEVER...
STORMS CONTINUE TO DEVELOP TO THE WEST... AND RESIDENTS SHOULD
REMAIN ALERT FOR ADDITIONAL STRONG STORMS THROUGH THE MORNING HOURS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT SUNDAY
MORNING FOR GEORGIA.
LAT...LON 3261 8242 3271 8247 3272 8245 3276 8244
3278 8240 3281 8241 3281 8237 3283 8235
3284 8231 3281 8222 3282 8215 3281 8213
3265 8207
TIME...MOT...LOC 0824Z 238DEG 45KT 3287 8200
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 1:52 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 24, 1:52 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 AM EDT SUN MAR 24 2013 .PREV DISCUSSION... /ISSUED 1101 PM EDT SAT MAR 23 2013/ UPDATE... NO MAJOR CHANGES TO THE OVERNIGHT FORECAST GRIDS...BUT ENOUGH MASSAGING OF POPS AND TEMPERATURES TO MERIT A NEW SET OF FORECAST TEXT PRODUCTS. STILL EXPECTING THE COOLER LOW LEVEL AIRMASS TO HOLD TIGHT ACROSS ALMOST THE ENTIRE FORECAST AREA OVERNIGHT AS THE WARM FRONT STRUGGLES TO LIFT NORTH AND EAST OUT OF THE FLORIDA PANHANDLE AND SOUTH ALABAMA. SHOULD SEE SCATTERED ELEVATED CONVECTION ACROSS CENTRAL GEORGIA AND AT LEAST ISOLATED ELEVATED CONVECTION ACROSS THE NORTH AS THE NEXT IN A SERIES OF WEAK TO MODERATE MID/UPPER-LEVEL IMPULSES SWINGS TOWARD THE STATE. ISOLATED SEVERE THUNDERSTORMS ARE NOT IMPOSSIBLE...MAINLY ACROSS WEST-CENTRAL GEORGIA. HEAVY RAINFALL MAY CAUSE SOME ISOLATED MINOR FLOODING AS WELL. 20 PREV DISCUSSION... /ISSUED 740 PM EDT SAT MAR 23 2013/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... WARM FRONT IS WELL SOUTH OF THE CWA...ACROSS NORTHERN FLORIDA THIS AFTERNOON WHILE THE MAIN UPPER FEATURE IS STILL WELL TO THE WEST ACROSS THE CENTRAL PLAINS. CURRENTLY A LULL IN THE PRECIP ACROSS THE CWA...BUT THIS WILL BE SHORT LIVED AS SHOWERS AND THUNDERSTORMS RETURN TONIGHT. PRECIP WILL LIFT NORTHWARD INTO THE CWA TONIGHT AS WELL AS FROM THE WEST WITH THE BEST OVERALL PRECIP CHANCES AFTER MIDNIGHT INTO TOMORROW MORNING. INSTABILITY WILL INCREASE OVERNIGHT WITH THE BEST MUCAPE VALUES REMAINING ACROSS CENTRAL GEORGIA /UP TO 1500 J/KG/. LOW LEVEL SHEAR WITH THE SYSTEM IS DECENT WHILE DEEP LAYER SHEAR IS BETTER. OVERALL THREAT IS HAIL...WITH DAMAGING WIND THE SECONDARY THREAT. ALTHOUGH TORNADO THREAT IS NON-ZERO...HAIL AND DAMAGING WIND ARE MAIN THREATS. BEST CHANCES FOR SEVERE APPEAR TO BE LAGRANGE TO MACON TO DUBLIN AND SOUTHWARD WITH THE TIMING MAINLY AFTER MIDNIGHT INTO SUNDAY MORNING. NORTHEAST GEORGIA WILL BE IN THE IN-SITU WEDGE LATE TONIGHT INTO TOMORROW MORNING AND MUCAPE IS BASICALLY NONE ZERO WITH POSITIVE LIFTED INDICES ACROSS THAT AREA. HAVE INCLUDED ONLY ISOLATED THUNDER...BUT MAY BE ISOLATED AT BEST. MODELS ARE CONSISTENT SHOWING DRY SLOTTING INTO THE WESTERN PART OF THE CWA BY 18Z. THOUGHTS WITH THIS IS THAT WE COULD SEE SOME ISOLATED CELLS DEVELOP IN THIS AREA. ACTUAL FRONT DOES NOT MOVE THROUGH UNTIL SUNDAY EVENING AS THE UPPER LEVEL LOW AND SFC LOW FINALLY MOVE INTO THE TENNESSEE VALLEY AND HELP TO PUSH OUT THE IN-SITU WEDGE. SOME WRAP AROUND MOISTURE WITH THE LOW PRESSURE SYSTEM SUNDAY NIGHT. HAVE CONTINUED MENTION OF RAIN/SNOW MIX ACROSS THE FAR NORTHERN PORTIONS OF GA. TEMPS ARE CLOSE TO A MODEL BLEND. WITH IN-SITU WEDGE ACROSS THE NORTHEAST ON SUNDAY...THIS WILL HELP TO KEEP THE TEMPS DOWN INTO THE LOWER 50S ACROSS NORTHEAST GEORGIA. 11 LONG TERM /MONDAY THROUGH SATURDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED AS MODELS CONTINUE TO SHOW A SERIES OF WEAK DISTURBANCES TRAVERSING ACROSS THE TN VALLEY AND HOLDING A SLIGHT CHANCE OF RAIN OR SOME FORM OF WINTRY PRECIPITATION ACROSS FAR NORTH GA MONDAY THROUGH TUESDAY. OTHERWISE... STILL LOOKS LIKE HIGH PRESSURE AND DRY CONDITIONS WILL DOMINATE THROUGH FRIDAY... WITH POSSIBLY A SLIGHT CHANCE OF SHOWERS SPREADING BACK INTO NORTH GA BY EARLY SATURDAY. /41 PREVIOUS LONG TERM DISCUSSION... /ISSUED 420 AM EDT SAT MAR 23 2013/ LOW PRESSURE WILL CONTINUE TO MOVE OFF TO THE EAST SUNDAY NIGHT. GOOD NW FLOW WILL CONTINUE ACROSS GA UNTIL LATE TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. WRAP AROUND MOISTURE... OROGRAPHIC LIFT AND STRONG MID LEVEL ENERGY WILL COMBINE TO PRODUCE PRECIP ACROSS NORTHERN GA SUNDAY NIGHT INTO TUESDAY. BUFKIT SOUNDINGS FOR THE NE SHOW THE ATMOSPHERE WILL BE COLD ENOUGH FOR SNOW SHOWERS ACROSS THE HIGHEST TERRAIN...WITH SOME RAIN SNOW MIX ACROSS THE LOWER ELEVATIONS UP NORTH SUNDAY NIGHT INTO MONDAY. ANY ACCUMULATIONS WOULD BE LIGHT AND MAINLY CONFINED TO THE HIGHEST ELEVATIONS. NW WINDS MAY APPROACH WIND ADVISORY CRITERIA ON MONDAY AFTERNOON. ANOTHER STRONG MID LEVEL SYSTEM/SHEAR AXIS SWINGS THROUGH ON TUESDAY. TEMPS SHOULD BE MOSTLY WARM ENOUGH FOR ALL RAIN DURING THE DAY. IF THE SYSTEM IS SLOWER THAN PROGGED...PRECIP MAY NEED TO BE ADDED FOR TUESDAY NIGHT AND PTYPE WILL PROBABLY BE A WINTRY MIX AGAIN. HIGH PRESSURE WILL CONTINUE ACROSS THE REGION INTO THE LATE PART OF THE WEEK. NLISTEMAA HYDROLOGY... AROUND AN INCH OF RAINFALL EXPECTED WITH THIS SYSTEM MAINLY TONIGHT AND SUNDAY. WITH QPF...SOME RIVERS ACROSS NORTH GEORGIA COULD REACH ACTION STAGE. NOT EXPECTED FLOODING...BUT CANNOT RULE OUT A SITE OR TWO MAKING IT INTO MINOR FLOOD STAGE. WILL CONTINUE TO MONITOR SITUATION. && .AVIATION... 06Z UPDATE... WARM FRONT CURRENTLY ACROSS THE FLORIDA PANHANDLE THIS MORNING WITH A LOW PRESSURE WAVE ACROSS SOUTHERN MISSISSIPPI. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND NORTH OF THE BOUNDARY AND WILL CONTINUE THROUGH THE MORNING HOURS. STORMS WILL BE ELEVATED THROUGHT THE LATE MORNING AND BECOME SURFACE BASED BY THE EARLY AFTERNOON. VSBYS REDUCED IN LOCALLY HEAVY RAIN IN TSRA. MVFR CIGS THIS AFTERNOON WITH THE FROPA. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS THROUGH SUNRISE. LOW CONFIDENCE ON FROPA TIMING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 52 37 50 36 / 90 40 5 10 ATLANTA 63 36 48 35 / 80 20 5 10 BLAIRSVILLE 52 33 40 31 / 90 40 30 10 CARTERSVILLE 61 36 47 35 / 80 30 10 10 COLUMBUS 77 41 54 39 / 60 5 0 10 GAINESVILLE 53 36 46 34 / 90 40 10 10 MACON 71 40 55 39 / 80 10 0 10 ROME 64 37 48 35 / 80 30 10 10 PEACHTREE CITY 68 36 50 36 / 70 10 5 10 VIDALIA 75 45 57 41 / 90 10 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKINSON. && AVIATION...NWL
Hazardous weather outlook, Mar 23, 6:25 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT SAT MAR 23 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 625 PM EDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ..STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA LATE TONIGHT... DISCUSSION... A WARM FRONT ACROSS NORTH FLORIDA WILL BEGIN TO DRIFT NORTHWARD TONIGHT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST. ALONG AND NORTH OF THE WARM FRONT... EXPECT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP OVERNIGHT. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE... ESPECIALLY ALONG AND SOUTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE WHERE THE GREATER INSTABILITY AND WIND SHEAR IS EXPECTED AS THE WARM FRONT LIFTS NORTHWARD LATE TONIGHT. THE MAIN THUNDERSTORM THREATS OVERNIGHT WILL BE DAMAGING WIND GUSTS... LARGE HAIL AND LOCALLY HEAVY RAIN... AND MAINLY AFTER MIDNIGHT OVER THE SOUTHERN PORTIONS OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE AGAIN ON SUNDAY... DISCUSSION... THE POTENTIAL FOR STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE SUNDAY AS A LOW PRESSURE SYSTEM AND A COLD FRONT MOVE ACROSS THE REGION. ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE AS LOW LEVEL WIND SHEAR INCREASES ALONG AND SOUTH OF THE WARM FRONT AS IT LIFTS INTO THE SOUTHERN PORTIONS OF THE FORECAST AREA SUNDAY MORNING. THE GREATER SEVERE STORM THREAT WILL BE GENERALLY ALONG AND SOUTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE AGAIN ON SUNDAY. HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA ON SUNDAY. A COLDER AIR MASS WILL SETTLE OVER THE REGION BEHIND THE COLD FRONT SUNDAY NIGHT INTO TUESDAY. A WINTRY MIX OF RAIN AND SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA SUNDAY NIGHT AND AGAIN MONDAY NIGHT. A WIND ADVISORY MAY BE NEEDED ON MONDAY. PLEASE STAY ABREAST OF THE LATEST FORECASTS THROUGH THE WEEKEND WITH UPDATES ON OUR WEBSITE AT WEATHER.GOV/ATLANTA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA LATER TONIGHT OR ON SUNDAY.
In the hours before
Special weather statement, Mar 24, 1:28 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT SUN MAR 24 2013
GAZ067>071-079-240615-
128 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN TALBOT...PIKE...MONROE...MERIWETHER...LAMAR AND UPSON COUNTIES
UNTIL 215 AM EDT...
AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND IN TALBOT COUNTY...AND ANOTHER
STRONG STORM NEAR REDBONE CROSSROADS IN UPSON COUNTY. THESE STORMS
WERE MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 35 MPH... DIME SIZED HAIL... OCCASIONAL LIGHTNING AND
BRIEF HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
TALBOT...PIKE...MONROE...MERIWETHER...LAMAR AND UPSON COUNTIES
THROUGH 215 AM EDT. HEAVY DOWNPOURS WILL ALSO CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3319 8425 3318 8422 3318 8413 3320 8412
3320 8384 3313 8382 3303 8372 3298 8372
3296 8370 3285 8389 3285 8412 3281 8412
3278 8416 3267 8458 3287 8469
TIME...MOT...LOC 0525Z 233DEG 20KT 3282 8453Special weather statement, Mar 24, 1:42 AM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 AM EDT SUN MAR 24 2013
GAZ052-066-240630-
142 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 215 AM EDT...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR EPHESUS TO ABOUT 10 MILES
WEST OF WEST POINT...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND VERY HEAVY RAIN ARE
LIKELY AS THESE STORMS MOVE ACROSS TROUP AND HEARD COUNTIES THROUGH
230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CANNONVILLE...STATE LINE PARK...HILLCREST...LONG CANE...
ABBOTTSFORD...PIEDMONT HEIGHTS...WARES CROSSROADS...WEST POINT...
GLENN...WARESVILLE...TEXAS...FROLONA...ROOSTERVILLE AND FRANKLIN.
&&
LAT...LON 3343 8502 3330 8496 3328 8496 3328 8495
3323 8494 3322 8486 3287 8487 3287 8519
3343 8530
TIME...MOT...LOC 0541Z 262DEG 56KT 3344 8510 3312 8505
3284 8517Special weather statement, Mar 24, 2:41 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 AM EDT SUN MAR 24 2013
GAZ071>073-082>084-240730-
241 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...MONROE...JONES...WILKINSON...BALDWIN AND BIBB COUNTIES
UNTIL 315 AM EDT...
AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR ROUND OAK TO ABOUT 7 MILES
WEST OF SKIPPERTON... AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THESE
STORMS MOVE ACROSS PARTS OF TWIGGS... MONROE... JONES...
WILKINSON... BALDWIN AND BIBB COUNTIES THROUGH 330 AM EDT. HEAVY
DOWNPOURS WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...
ARKWRIGHT... SKIPPERTON...RUTLAND...PAYNE CITY... MACON...
CLINTON...BRADLEY...WAYSIDE...ROUND OAK...GRAY...CROSS
KEYS...POSTELL...BLOUNTSVILLE AND ETHRIDGE.
&&
LAT...LON 3303 8307 3300 8305 3294 8307 3268 8333
3271 8377 3275 8383 3276 8384 3293 8372
3315 8371 3318 8348 3317 8332 3319 8325
3315 8311 3305 8310 3308 8305 3307 8304
TIME...MOT...LOC 0639Z 259DEG 32KT 3312 8348 3292 8353
3277 8365Special weather statement, Mar 24, 3:12 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN MAR 24 2013
GAZ056-058-068>071-240800-
312 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE...MONROE...LAMAR...UPSON AND BUTTS COUNTIES UNTIL
400 AM EDT...
AT 310 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR WALKER
MILL TO SUNNYSIDE...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL AND HEAVY RAIN ARE LIKELY AS
THESE STORMS MOVE ACROSS PARTS OF SPALDING... PIKE... MONROE...
LAMAR... UPSON AND BUTTS COUNTIES THROUGH 400 AM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROWLAND...HANNAHS
MILL...ATWATER...SUNNYSIDE...THOMASTON...MILNER...MEANSVILLE...
PIEDMONT...WALKER MILL...ORCHARD HILL...GRIFFIN... LIBERTY HILL...
ALDORA AND BARNESVILLE.
&&
LAT...LON 3307 8434 3330 8425 3332 8384 3324 8381
3321 8383 3319 8381 3318 8383 3313 8382
3303 8372 3295 8371 3285 8389 3285 8412
3283 8413 3283 8446 3286 8447
TIME...MOT...LOC 0710Z 268DEG 32KT 3325 8411 3305 8418
3290 8430Special weather statement, Mar 24, 3:36 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 AM EDT SUN MAR 24 2013
GAZ061-073-074-084-240815-
336 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 415 AM
EDT...
AT 335 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR MERIWETHER TO IVEY... AND
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THESE
STORMS MOVE ACROSS PARTS OF WASHINGTON...WILKINSON...BALDWIN AND
HANCOCK COUNTIES THROUGH 415 AM EDT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IVEY...
GORDON...BROWNS CROSSING... MERIWETHER...ALLENWOOD...HARDWICK...
SCOTTSBORO...PANCRAS...COOPERS... MILLEDGEVILLE...UNDERWOOD...
BEULAH... DEVEREUX...DEEPSTEP AND LINTON.
&&
LAT...LON 3285 8338 3290 8341 3293 8336 3310 8341
3315 8341 3317 8332 3321 8327 3337 8280
3327 8278 3322 8274 3318 8274 3313 8266
3309 8264
TIME...MOT...LOC 0734Z 241DEG 60KT 3318 8324 3306 8326
3293 8331Special weather statement, Mar 24, 3:51 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT SUN MAR 24 2013
GAZ086-240815-
351 AM EDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN EMANUEL COUNTY UNTIL 415 AM EDT...
AT 347 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELLWOOD...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 40 MPH...HEAVY RAIN AND SMALL HAIL ARE LIKELY AS THIS
STORM MOVES ACROSS EMANUEL COUNTY THROUGH 415 AM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NORRISTOWN
JUNCTION... SWAINSBORO...DELLWOOD...BLUNDALE...MODOC...TWIN CITY...
SUMMERTOWN...THREE POINTS...COLEMANS LAKE...CANOOCHEE AND GARFIELD.
&&
LAT...LON 3259 8201 3250 8249 3261 8253 3264 8251
3263 8249 3265 8247 3269 8250 3272 8245
3275 8244 3284 8231 3281 8222 3282 8215
3266 8208 3261 8200
TIME...MOT...LOC 0750Z 241DEG 46KT 3264 8240The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 10:28 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 47 min |
| Mar 23, 11:18 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Mar 23, 11:45 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Mar 23, 11:53 PM EDT | Special Weather Statement | FFC | Marion | 22 min |
| Mar 24, 12:47 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 38 hr |
| Mar 24, 1:28 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Talbot, Upson | 47 min |
| Mar 24, 1:42 AM EDT | Special Weather Statement | FFC | Heard, Troup | 48 min |
| Mar 24, 2:41 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 49 min |
| Mar 24, 3:12 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Upson | 48 min |
| Mar 24, 3:36 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 39 min |
| Mar 24, 3:51 AM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Mar 24, 4:42 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 48 min |
| Mar 24, 5:02 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 28 min |
| Mar 24, 5:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Mar 24, 5:40 AM EDT | Special Weather Statement | FFC | Dooly, Sumter | 35 min |
| Mar 24, 6:07 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Mar 24, 6:22 AM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Mar 24, 6:34 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 26 min |
| Mar 24, 6:52 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Mar 24, 7:14 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs | 16 min |
| Mar 24, 8:26 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Mar 24, 9:16 AM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Mar 24, 9:20 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 10 min |
| Mar 24, 10:41 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 36 hr |
| Mar 24, 1:42 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 20 hr |
| Mar 24, 1:54 PM EDT | River Flood Warning | FFC | Whitfield | 41 hr |
| Mar 24, 3:26 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 12 hr |
| Mar 24, 3:26 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
| Mar 24, 4:53 PM EDT | Special Weather Statement | FFC | Dade, Walker | 37 min |
| Mar 24, 7:46 PM EDT | Special Weather Statement | FFC | DeKalb, Walton | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.